JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Regular solution to topology optimization problems of continua
Hideyuki AzegamiSatoshi KaizuKenzen Takeuchi
Author information
JOURNALS FREE ACCESS

2011 Volume 3 Pages 1-4

Details
Abstract

The present paper describes a numerical solution to topology optimization problems of domains in which boundary value problems of partial differential equations are defined. Density raised to a power is used instead of the characteristic function of the domain. A design variable is set by a function on a fixed domain which is converted to the density by a sigmoidal function. Evaluation of derivatives of cost functions with respect to the design variable appear as stationary conditions of the Lagrangians. A numerical solution is constructed by a gradient method in a design space for the design variable.

Information related to the author
© 2011 The Japan Society for Industrial and Applied Mathematics
Next article
feedback
Top